# SDR 2006FA0000752

- Difficulty date: July 20, 2006
- Submitted: August 9, 2006
- Operation: General aviation
- Aircraft: N2542T
- Make and model: Amtr LC41550FG
- Aircraft serial: 41508
- System (JASC): 7120 · Engine Mount Section
- Part: Safety Wire
- Condition: Misinstalled
- Location: Nr 4 Eng Mount
- Part time: 391 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL 4 ENGINE VIBRATION ISOLATOR MOUNT BOLTS WERE SAFETY WIRED BACKWARDS.  NO EVIDENCE OF DAMAGE.  (K)
